RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 15, Issue 4, Pages 587–594 (Mi mz7382)  

Hilbert boundary-value problem for a class of singular matrix-functions

A. L. Lukov

Uman State Pedagogic Institute

Abstract: We present a statement and a solution of a Hilbert boundary-value problem for $n\times n$ matrix-functions, the singularity of which is characterized by a given integral $n\times n$ matrix. For the homogeneous problem we find solvability conditions and the number of linearly independent solutions; for the nonhomogeneous problem we find conditions of solvability and the number of these solutions. We make essential use of the standard left factorization of the coefficient of the problem.

Full text: PDF file (465 kB)

English version:
Mathematical Notes, 1974, 15:4, 346–350

Bibliographic databases:

UDC: 513.88
Received: 12.02.1973

Citation: A. L. Lukov, “Hilbert boundary-value problem for a class of singular matrix-functions”, Mat. Zametki, 15:4 (1974), 587–594; Math. Notes, 15:4 (1974), 346–350

Citation in format AMSBIB
\Bibitem{Luk74}
\by A.~L.~Lukov
\paper Hilbert boundary-value problem for a~class of singular matrix-functions
\jour Mat. Zametki
\yr 1974
\vol 15
\issue 4
\pages 587--594
\mathnet{http://mi.mathnet.ru/mz7382}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=352483}
\zmath{https://zbmath.org/?q=an:0299.30040|0299.30039}
\transl
\jour Math. Notes
\yr 1974
\vol 15
\issue 4
\pages 346--350
\crossref{https://doi.org/10.1007/BF01095126}


Linking options:
  • http://mi.mathnet.ru/eng/mz7382
  • http://mi.mathnet.ru/eng/mz/v15/i4/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020